| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 29-32


Mona D. Aljoufi
      A new simple approach for solving singular boundary value problems arising in physiology
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 29, 1403-1410
      http://dx.doi.org/10.12988/ijma.2013.3244

John Lekner
      Identities arising from two-cylinder electrostatics
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 29, 1411-1417
      http://dx.doi.org/10.12988/ijma.2013.3115

Dong Hyun Cho
      A simple formula for a generalized conditional Wiener integral and its applications
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 29, 1419-1431
      http://dx.doi.org/10.12988/ijma.2013.3363

Wadia Faid Hassan Al-shameri, Mohammed Abdulkawi Mahiub
      Some dynamical properties of the family of tent maps
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 29, 1433-1449
      http://dx.doi.org/10.12988/ijma.2013.3361

Melike Aydogan, Yasar Polatoglu, Yasemin Kahramaner
      Harmonic mappings related to Janowski convex functions of complex order b
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 30, 1451-1459
      http://dx.doi.org/10.12988/ijma.2013.3373

Pawan Bala, Anuradha Gupta, Neha Bhatia
      Multiplication operators on Orlicz-Lorentz sequence spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 30, 1461-1469
      http://dx.doi.org/10.12988/ijma.2013.3360

Muaadh Almahalebi
      A fixed point approach of quadratic functional equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 30, 1471-1477
      http://dx.doi.org/10.12988/ijma.2013.28226

Mohamad Muslikh
      On the characterization of metric spaces completeness through set-valued mapping
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 30, 1479-1488
      http://dx.doi.org/10.12988/ijma.2013.3357

Raj Shree Dhar
      Uniqueness theorems on meromorphic functions and their difference operators
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 30, 1489-1495
      http://dx.doi.org/10.12988/ijma.2013.3351

Aniruth Phon-On
      Rational points in Cantor p-ary sets
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 31, 1497-1511
      http://dx.doi.org/10.12988/ijma.2013.3370

Sun-Sook Jin, Yang-Hi Lee
      Fuzzy stability of an n-dimensional quadratic and additive type functional equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 31, 1513-1530
      http://dx.doi.org/10.12988/ijma.2013.3248

Tetsutaro Shibata
      New method for computing the local behavior of L^q-bifurcation curve for logistic equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 31, 1531-1541
      http://dx.doi.org/10.12988/ijma.2013.3232

Seong-Hoon Cho
      Fixed point theorems for set-valued generalized contractive maps in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 31, 1543-1555
      http://dx.doi.org/10.12988/ijma.2013.3372

Sun-Sook Jin, Yang-Hi Lee
      A fixed point approach to the stability of the n-dimensional quadratic and additive functional equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 32, 1557-1573
      http://dx.doi.org/10.12988/ijma.2013.3369

Abdelaziz Tajmouati
      On bornological divisors of zero and permanently singular elements in multiplicative convex bornological Jordan algebras
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 32, 1575-1586
      http://dx.doi.org/10.12988/ijma.2013.3359

Guangcai Duan, Xianhe Zhao
      Comparison of differences between power means
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 32, 1587-1593
      http://dx.doi.org/10.12988/ijma.2013.3234

Kristin Blacklock
      Morera's theorem for functions of a hyperbolic variable
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 32, 1595-1600
      http://dx.doi.org/10.12988/ijma.2013.212354


Journals | Books | Indexing and abstracting | Author guidelines | Open access